# SDR FDEA2020071271492

- Difficulty date: July 12, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 88,326 hours, 18,273 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB71283
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING NUMBER 1 SLAT CRUISE PERFORMANCE FILLET RIB AT XIS 150.7474   ALIGNMENT PIN AREA FOUND CRACK. LEFT HAND WING NUMBER 1 SLAT CRUISE PERFORMANCE FILLET RIB AT XIS 150.7474 REPAIR   CARRIED OUT IN ACCORDANCE WITH EA 1-5750-T0355185 P1.   REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
